Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymptotic behaviour of the energy in partially viscoelastic materials

Authors: Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra
Journal: Quart. Appl. Math. 59 (2001), 557-578
MSC: Primary 35B40; Secondary 35L70, 35Q72, 74D10, 74H40
DOI: https://doi.org/10.1090/qam/1848535
MathSciNet review: MR1848535
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study models of materials consisting of an elastic part (without memory) and a viscoelastic part, where the dissipation given by the memory is effective. We show that the solutions of the corresponding partial viscoelastic model decay exponentially to zero, provided the relaxation function also decays exponentially, no matter how small is the viscoelastic part of the material

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35L70, 35Q72, 74D10, 74H40

Retrieve articles in all journals with MSC: 35B40, 35L70, 35Q72, 74D10, 74H40

Additional Information

DOI: https://doi.org/10.1090/qam/1848535
Article copyright: © Copyright 2001 American Mathematical Society